# SDR AALA20001809

- Difficulty date: October 29, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Stairwell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AIR STAIR EMERGENCY EXIT LIGHT AT CEILING PANEL HAS BROKEN WIRE.  RE-PINNED EMERGENCY EXIT LIGHT AT CEILING PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
